Skip to content

B-series Methods Are Exactly the Affine Equivariant Methods.

McLachlan, R. I., Modin, K., Munthe-Kaas, H., & Verdier, O. (2016). B-series Methods Are Exactly the Affine Equivariant Methods. Numerische Mathematik, 599-622.

Type
Journal article
Intellectual base
Primary research
Year
2016
Pages
599-622
DOI
10.1007/s00211-015-0753-2
DOI registrant
Springer Nature
Link
https://arxiv.org/abs/1409.1019

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:f7851f40d443 · see in the full table